Alert archive / North Carolina / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 28, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 19, 2013, 7:52 PM EDT for 4 counties in North Carolina. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2013, 7:52 PM EDT (23:52 UTC)
- Expired
- Apr 19, 2013, 8:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Edgecombe County, NC, Halifax County, NC, Nash County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 93 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 7:59 PM EDT | TSTM WND DMG | 5 Ssw Rosemary, NC | NUMEROUS LARGE TREE LIMBS DOWN AND BLOCKING THE ROAD. DOT DISPATCHED TO CLEAR ROADWAY. |
| Apr 19, 8:15 PM EDT | TSTM WND GST 46 | Halifax County Apt, NC | THE HALIFAX COUNTY AIRPORT...AWOS SITE KIXA...REPORTED A WIND GUST OF 46 MPH AT 815 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 6:27 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 11.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- -48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
237
WUUS52 KRAH 192352
SVRRAH
NCC065-083-127-195-200045-
/O.NEW.KRAH.SV.W.0028.130419T2352Z-130420T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
752 PM EDT FRI APR 19 2013
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EDGECOMBE COUNTY IN CENTRAL NORTH CAROLINA
HALIFAX COUNTY IN CENTRAL NORTH CAROLINA
WILSON COUNTY IN CENTRAL NORTH CAROLINA
EASTERN NASH COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 845 PM EDT
* AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES NORTHWEST OF ENFIELD...OR 8 MILES
SOUTHWEST OF HALIFAX...MOVING NORTHEAST AT 55 MPH. WINDS IN EXCESS
OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HALIFAX...SOUTH WELDON...
WELDON...
THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 116 AND 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
PLEASE REPORT SEVERE WEATHER REPORTS TO YOUR LOCAL LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
CENTRAL NORTH CAROLINA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 AM EDT SATURDAY MORNING FOR CENTRAL NORTH CAROLINA.
&&
LAT...LON 3608 7731 3600 7740 3591 7734 3583 7735
3580 7747 3558 7781 3558 7806 3559 7810
3573 7820 3617 7784 3651 7790 3649 7772
3642 7756 3634 7758 3631 7756 3633 7744
3624 7737 3622 7738 3616 7727 3610 7722
TIME...MOT...LOC 2352Z 232DEG 50KT 3627 7770
$$
102 follow-up statements
780
WWUS52 KRAH 200027
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
827 PM EDT FRI APR 19 2013
NCC065-083-127-195-200045-
/O.CON.KRAH.SV.W.0028.000000T0000Z-130420T0045Z/
EDGECOMBE NC-HALIFAX NC-WILSON NC-NASH NC-
827 PM EDT FRI APR 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN NASH...WILSON...SOUTHEASTERN HALIFAX AND EDGECOMBE
COUNTIES...
AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR SCOTLAND
NECK...OR 13 MILES SOUTH OF HALIFAX...MOVING NORTHEAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
DAMAGING WINDS IN EXCESS OF 58 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... TILLERY...ROCKY
MOUNT...WILSON...AND PINETOPS.
THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 116 AND 145.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
CENTRAL NORTH CAROLINA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 AM EDT SATURDAY MORNING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3608 7731 3600 7740 3591 7734 3583 7735
3580 7747 3558 7781 3560 7810 3571 7817
3573 7820 3591 7805 3631 7754 3633 7744
3624 7737 3622 7738 3616 7727 3610 7722
TIME...MOT...LOC 0026Z 244DEG 36KT 3616 7748
$$
10829
WWUS52 KRAH 200045
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
845 PM EDT FRI APR 19 2013
NCC065-083-127-195-200053-
/O.EXP.KRAH.SV.W.0028.000000T0000Z-130420T0045Z/
EDGECOMBE NC-HALIFAX NC-WILSON NC-NASH NC-
845 PM EDT FRI APR 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NASH...WILSON...
SOUTHEASTERN HALIFAX AND EDGECOMBE COUNTIES EXPIRES AT 845 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING
WILL BE ALLOWED TO EXPIRE. A FEW ADDITIONAL STRONG WIND GUSTS ARE
POSSIBLE WITH THE LINE AS IT MOVES THROUGH BY 930 PM.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE REPORT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. IN RALEIGH.
THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 116 AND 145.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
CENTRAL NORTH CAROLINA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 AM EDT SATURDAY MORNING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3608 7731 3600 7740 3591 7734 3583 7735
3580 7747 3558 7781 3560 7810 3571 7817
3573 7820 3591 7805 3631 7754 3633 7744
3624 7737 3622 7738 3616 7727 3610 7722
TIME...MOT...LOC 0043Z 244DEG 36KT 3623 7729
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 7:06 PM EDT, 46 minutes earlier.
Area forecast discussion, Apr 19, 7:06 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 706 PM EDT FRI APR 19 2013 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE ACROSS CENTRAL NORTH CAROLINA THIS AFTERNOON AND EVENING...BRINGING WITH IT HEAVY RAIN AND THE CHANCE FOR SEVERE THUNDERSTORMS. BEHIND THE FRONT...COOLER AND DRIER CONDITIONS WILL MOVE IN FOR THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 230 PM FRIDAY... ...TORNADO WATCH IN EFFECT UNTIL 9PM... THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED A TORNADO WATCH UNTIL 9PM FOR ALL COUNTIES IN THE CWA EAST OF I-95. THE THREAT IS EXPECTED TO EVOLVE WITH ANOTHER WATCH POSSIBLE FOR THE REMAINING COUNTIES WITHIN THE CWA LATER THIS EVENING. TORNADO AND HAIL THREAT: ALTHOUGH THE PRIMARY THREAT THIS EVENING IS STILL EXPECTED TO BE DAMAGING WINDS...A DIFFERENTIAL HEATING BOUNDARY HAS SET UP ACROSS THE CWA WHICH COULD BE A CATALYST FOR ROTATION ONCE STORMS EVOLVE THIS AFTERNOON. IN ADDITION BRIEF SPIN UPS ALONG THE MAIN LINE OF THUNDERSTORMS WILL ALSO BE POSSIBLE. IN ADDITION INCREASED INSTABILITY AND MOISTURE FROM THE SOUTH ALONG WITH MORE BACKING OF THE WINDS AT THE SURFACE THAN ORIGINALLY ANTICIPATED WILL GIVE A SLIGHT BOOST TO THE TORNADO POTENTIAL. HODOGRAPHS CURRENTLY DEPICT HIGHER HELICITY VALUES IN THE 0-3 KM RANGE WITH HIGHEST TOTALS IN THE SOUTH AND EAST WHERE TEMPERATURES HAVE RISEN INTO THE MIDDLE 80S. CURRENT RADAR TRENDS DO SHOW SOME DISCREET CELLS BEGINNING TO FOR AHEAD OF THE LINE IN THE WESTERN PIEDMONT. IF WE ARE TO SEE ANY HAIL THIS EVENING...THESE DISCREET CELLS WOULD BE THE BEST CANDIDATES AS THEY DO HAVE HIGHER CAPE IN THE HAIL GROWTH ZONE. AS THE AFTERNOON WHERES ON THIS INSTABILITY WILL DIMINISH. DAMAGING WIND THREAT: THE MOST LIKELY SCENARIO WITH THIS SYSTEM REMAINS A QLCS LINE OF THUNDERSTORMS WITH DAMAGING WINDS AS THE PRIMARY THREAT. MODEL FORECAST SOUNDINGS SHOW AN INVERTED V SIGNATURE WITH SOME MID LEVEL DRY AIR INITIALLY BECOMING MOIST THROUGHOUT THE COLUMN AS FRONTOGENESIS INCREASES. THE MID LEVEL CAP THAT WAS INDICATED EARLIER IN THE DAY HAS MOST LIKELY ERODED OR IS IN THE PROCESS OF ERODING AT THIS TIME...PAVING THE WAY FOR GREATER INSTABILITY MOVING FORWARD. MIXED LAYER CAPE OF 500-1000 J/KG IS MANIFESTING ITSELF OVER MUCH OF THE CWA AND SHOULD HELP TO STRENGTHEN THE LINE OF STORMS AS IT MOVES INTO THE WESTERN PIEDMONT. CURRENTLY THE BEST LOW LEVEL LAPSE RATES REMAIN TO THE SOUTH BUT THEY ARE ALREADY GOOD AT 7.5 TO 8 DEG/KM OVER CENTRAL NC. MID-LEVEL LAPSE RATES ARE NOT AS IMPRESSIVE BUT SHOULD IMPROVE SLIGHTLY. EFFECTIVE SHEAR WILL BE 40-50 KNOTS ALONG THE LINE OF STORMS WITH LESSER VALUES OUT AHEAD OF THE LINE. TIMING EXCLUDING CELLS AHEAD OF THE LINE WILL BE 4-5 PM IN THE TRIAD...7-9 IN THE TRIANGLE AND 10PM-12AM IN THE EAST. PRECIPITATION THREAT: HEAVY RAINS ARE EXPECTED WITH THIS SYSTEM SPC MESO-ANALYSIS SHOWS PRECIPITABLE WATERS OVER 1.5 INCHES AND VERY STRONG 850 MB MOISTURE TRANSPORT ASSOCIATED WITH THE 50 KNOT LOW LEVEL JET MOVING OVER CENTRAL NORTH AND SOUTH CAROLINA. EXPECT PLUS OR MINUS AN INCH OF RAIN WITH THE SYSTEM DEPENDING ON RAIN RATES IN THE HEAVIER THUNDERSTORM AND THE FORWARD SPEED OF THE LINE. FLOODING IS NOT ANTICIPATED TO BE A LARGE PROBLEM BUT IS WORTH KEEPING AN EYE ON IN TRAINING CELLS OR IN THE USUAL URBAN FLOOD ZONES. BEHIND THE FRONT EXPECT LIGHT ANAFRONTAL STRATIFORM RAIN TO CONTINUE FOR SEVERAL HOURS BEFORE FINALLY MOVING OUT DURING THE OVERNIGHT HOURS FROM WEST TO EAST. HIGH TEMPERATURES ARE HOLDING ON FOR UPPER 70S IN THE NW TO LOW TO MID 80S SE. DEWPOINTS WILL HOLD IN THE MIDDLE 60S BEFORE DROPPING OFF BEHIND THE FRONT. AFTER FRONTAL PASSAGE WINDS WILL SHIFT TO NORTHWESTERLY AND LOW TEMPERATURES WILL DEPEND ON THE EXACT TIMING OF THE FRONT BUT WILL MOST LIKELY END UP MIDDLE 40S NW TO MIDDLE 50S SE. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... AS OF 255 PM FRIDAY... ONCE THE COLD FRONT AND ASSOCIATED PREFRONTAL CONVECTION CLEAR THE AREA LATE TONIGHT...STRONG CANADIAN HIGH PRESSURE WILL BUILD ACROSS THE NORTHERN TIER OF THE COUNTRY AND EXTEND SOUTH INTO CENTRAL NC THROUGH THE WEEKEND. LOW LEVEL THICKNESSES ARE FORECAST TO FALL TO AROUND 1320M BOTH SATURDAY AND SUNDAY MORNINGS...WHICH SUGGESTS HIGHS IN THE LOW TO MID 60S. THE BETTER RADIATIONAL COOLING CONDITIONS WILL OCCUR ON SATURDAY NIGHT..THOUGH THE PRESSURE GRADIENT OVER NC MAY STILL BE STRONG ENOUGH FOR A LIGHT NORTHEASTERLY WIND. LOWS SATURDAY NIGHT WILL FALL INTO LOW TO MID 40S IN MOST AREAS...THOUGH UPPER 30S ARE POSSIBLE IN OUTLYING AREAS. LOWS SHOULD BE A FEW DEGREES WARMER SUNDAY NIGHT BUT STRENGTHENING PRESSURE GRADIENT BETWEEN THE SURFACE RIDGE AND A SHARPENING COASTAL TROUGH SHOULD CREATE A CHILLY 10-15MPH NORTHEASTERLY WIND OVERNIGHT. && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 255 PM FRIDAY... ...BELOW NORMAL TEMPERATURES NEXT WEEK... STRONG HIGH PRESSURE WILL DRIFT SLOWLY ACROSS NORTHERN NEW ENGLAND EARLY NEXT WEEK.. EXTENDING SOUTH DOWN THE EASTERN SEABOARD. MEANWHILE...A PAIR OF SHORTWAVES WILL TRAVERSE THE MEAN TROUGH DEVELOPING OVER THE EASTERN HALF OF THE CONUS. THE PASSAGE OF THE WEAKER LEAD SHORTWAVE SHOULD INDUCE WEAK CYCLOGENESIS ALONG A STALLED OUT FRONTAL ZONE OFF CAROLINA COAST...MOSTLY LIKELY LATE MONDAY BASED ON CURRENT MODELS PROJECTIONS. THERE IS A FAIR AMOUNT OF UNCERTAINTY REGARDING THE WESTWARD EXTENT OF THE RAIN SHIELD ASSOCIATED WITH THE SURFACE WAVE AS IT LIFTS NORTH AND PARALLELS THE COASTLINE. IN ADDITION TO THE POTENTIAL FOR RAIN...ESPECIALLY EAST...WIDESPREAD CLOUD COVER AND THE PRESENCE OF THE STRONG SURFACE HIGH PRESSURE RIDGE FAVOR COLD AIR DAMMING DEVELOPMENT AND HIGHS 10-15 DEGREES BELOW NORMAL MONDAY. SOME MODERATION OF HIGHS BACK TOWARD NORMAL WILL BE POSSIBLE TUESDAY AND ESPECIALLY WEDNESDAY...DEPENDING ON THE STRENGTH OF THE CAD. THE LATTER OF THE TWO AFOREMENTIONED SHORTWAVES WILL THEN SWING ACROSS THE MIDWEST STATES WEDNESDAY AND SEND A COLD FRONT ACROSS OUR AREA WEDNESDAY NIGHT OR THURSDAY. && .AVIATION /00Z SATURDAY THROUGH TUESDAY/... AS OF 700 PM FRIDAY... 24 HOUR TAF PERIOD: COLD FRONT CONTINUES TO MARCH ACROSS THE AREA THIS EVENING. THE MAIN LINE OF STORMS WILL CONTINUE THROUGH THE TRIANGLE ADVANCING OFF TOWARDS KRWI OVER THE NEXT FEW HOURS. OBSERVED WINDS OF OVER 50 KNOTS HAVE BEEN REPORTED WITH MANY OF THESE STORMS. THESE STORMS ARE EXTREMELY DANGEROUS FOR SMALL AIRCRAFT. BEHIND THE CONVECTION AN EXTENDED PERIOD OF STRATIFORM RAIN IS POSSIBLE BRINGING WITH IT SOME MAINLY MVFR CONDITIONS. ACTUAL FRONTAL PASSAGE WILL FOLLOW WITH WINDS SHIFTING TO THE NORTHWEST AND REMAINING RELAXING TO 5-10 KNOTS SUSTAINED. CEILINGS WILL LIFT UP THROUGH VFR AND SKIES MAY CLEAR ON SATURDAY FROM WEST TO EAST WITH A FEW SCATTERED CLOUDS POPPING UP AT 5 KFT. LONG TERM: SPORADIC SUB-VFR EPISODES ARE POSSIBLE SUNDAY NIGHT THROUGH WEDNESDAY. OTHERWISE VFR CONDITIONS ARE EXPECTED. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...ELLIS NEAR TERM...ELLIS SHORT TERM...SMITH LONG TERM...SMITH AVIATION...ELLIS
Hazardous weather outlook, Apr 19, 7:30 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 730 PM EDT FRI APR 19 2013 NCZ011-027-028-043-078-089-202330- HALIFAX-NASH-EDGECOMBE-WILSON-WAYNE-SAMPSON- 730 PM EDT FRI APR 19 2013 ...SEVERE THUNDERSTORM WATCH 134 IN EFFECT UNTIL 3 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. NCZ007>010-021>026-038>041-073>076-083-084-202330- PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE- DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY- MOORE-LEE-ANSON-RICHMOND- 730 PM EDT FRI APR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. NCZ042-077-085-086-088-202330- JOHNSTON-HARNETT-SCOTLAND-HOKE-CUMBERLAND- 730 PM EDT FRI APR 19 2013 ...TORNADO WATCH 130 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 19, 7:24 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
724 PM EDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG 5 NE EAGLE SPRINGS 35.35N 79.58W
04/19/2013 MOORE NC TRAINED SPOTTER
SEVERAL TREES DOWN. ONE TREE FELL DOWN ON FOUR
CARS...ONE CAR COMPLETELY SMASHED.
&&
EVENT NUMBER RAH1300400
NPLocal storm report, Apr 19, 7:26 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
726 PM EDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 3 S APEX 35.68N 78.85W
04/19/2013 WAKE NC PUBLIC
A FOUR-INCH DIAMETER TREE TOP BROKEN OFF.
&&
EVENT NUMBER RAH1300401
GIHLocal storm report, Apr 19, 7:35 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
735 PM EDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 3 WNW CLAYTON 35.66N 78.51W
04/19/2013 JOHNSTON NC 911 CALL CENTER
TREES DOWN ACROSS ROADWAY.
&&
EVENT NUMBER RAH1300402
NPLocal storm report, Apr 19, 7:48 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
748 PM EDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 2 SW LAURINBURG 34.75N 79.49W
04/19/2013 M1.00 INCH SCOTLAND NC NWS EMPLOYEE
&&
EVENT NUMBER RAH1300403
NPLocal storm report, Apr 19, 7:49 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
749 PM EDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 2 NE CARY 35.81N 78.77W
04/19/2013 WAKE NC AMATEUR RADIO
TREE DOWN ON A HOUSE AND THROUGH THE ROOF.
&&
EVENT NUMBER RAH1300405
NPLocal storm report, Apr 19, 7:50 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
750 PM EDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST FAYETTEVILLE REGIONAL A 34.99N 78.88W
04/19/2013 M52 MPH CUMBERLAND NC ASOS
THE FAYETTEVILLE AIRPORT REPORTED A PEAK WIND GUST OF
52 MPH AT 735 PM.
&&
EVENT NUMBER RAH1300406
VINCENTThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:37 PM EDT | Special Weather Statement | RAH | Davidson | 38 min |
| Apr 19, 3:22 PM EDT | Special Weather Statement | RAH | Guilford | 53 min |
| Apr 19, 3:30 PM EDT | Tornado Warning | RAH | Alamance, Orange | 30 min |
| Apr 19, 3:39 PM EDT | Tornado Warning | RAH | Guilford | 36 min |
| Apr 19, 3:42 PM EDT | Special Weather Statement | RAH | Davidson | 33 min |
| Apr 19, 3:53 PM EDT | Tornado Warning | RAH | Durham, Orange, Person | 37 min |
| Apr 19, 3:55 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Guilford, Randolph | 35 min |
| Apr 19, 4:21 PM EDT | Tornado Warning | RAH | Granville | 24 min |
| Apr 19, 4:31 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 44 min |
| Apr 19, 4:34 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Stanly | 56 min |
| Apr 19, 4:57 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Randolph | 48 min |
| Apr 19, 5:06 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Orange | 39 min |
| Apr 19, 5:12 PM EDT | Special Weather Statement | RAH | Granville, Person | 63 min |
| Apr 19, 5:14 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Richmond | 61 min |
| Apr 19, 5:28 PM EDT | Tornado Warning | RAH | Chatham, Moore, Randolph | 32 min |
| Apr 19, 5:44 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Granville, Lee, Moore and 3 more | 46 min |
| Apr 19, 5:45 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Scotland | 60 min |
| Apr 19, 6:14 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Vance, Wake, Warren | 61 min |
| Apr 19, 6:30 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Granville, Lee, Orange, Vance and 1 more | 15 min |
| Apr 19, 6:45 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Johnston, Scotland | 60 min |
| Apr 19, 6:55 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville | 35 min |
| Apr 19, 7:14 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash, Wilson | 46 min |
| Apr 19, 7:18 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Vance, Warren | 57 min |
| Apr 19, 7:42 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson, Wayne | 63 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.